# SDR CA991116007

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85220282001
- Condition: Displaced
- Location: Emergency Exit
- Part time: 19,087 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

(CAN) IN CRUISE FLIGHT AT 8,000 FEET, CABIN PRESSURE WAS LOST AND AIR COULD BE HEARD EXITING FROM THE EMERGENCY EXIT DOOR AREA.  MAINTENANCE FOUND A SMALL SECTION OF DOOR SEAL DISPLACED FROM ITS TRACK.
